# SDR CA050426003

- Difficulty date: April 20, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Boeing 727233
- Aircraft time: 68,192 hours, 28,260 cycles
- Engine: Pwa JT8D15
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Valve
- Part number: 10607921
- Condition: Fouled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE CREW OBSERVED AN INDICATION OF ANTI-ICE SELECT FAILURE ON NR1 ENGINE. THE CREW RETURNED TO DEPARTURE, WHERE MAINTENANCE FOUND INTERNAL PARTS FROM THE THERMOSTATIC VALVE FOR THE NR1 LT NOSE COWL ANTI-ICE HAD FOULED THE ANTI-ICE VALVE. THE CONTAMINATION WAS REMOVED, THE THERMOSTATIC VALVE, AND THE ANTI-ICE VALVE WERE REPLACED BEFORE THE AIRCRAFT WAS RELEASED FOR RETURN TO SERVICE.
